Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 288, NWS Atlanta, GA

July 15, 2015Bibb County, Jones County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 15, 2015, 5:50 PM EDT for Bibb County, Jones County, Twiggs County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 5:50 PM EDT (21:50 UTC)
Expired
Jul 15, 2015, 6:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Jones County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:05 PM EDTTSTM WND DMGMacon, GA911 CALL CENTER RECEIVED NUMEROUS REPORTS OF DOWNED TREES AND POWER OUTAGES AROUND DOWNTOWN MACON. SOME LOCATIONS SPECIFICALLY EXPERIENCING THE GREATEST WIND DAMAGE INCLUDE SHURLING DRIVE AT STRATFORD DRIVE...KINGSLEY DRIVE...PIERCE DRIVE NORTH AND SOUTH...AND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WUUS52 KFFC 152150
SVRFFC
GAC021-169-289-152230-
/O.NEW.KFFC.SV.W.0288.150715T2150Z-150715T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA...
  SOUTHWESTERN JONES COUNTY IN CENTRAL GEORGIA...
  BIBB COUNTY IN CENTRAL GEORGIA...

* UNTIL 630 PM EDT

* AT 550 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAYNE
  CITY...OR NEAR MACON...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MACON...JEFFERSONVILLE...PAYNE...PAYNE CITY...MARION...WESLEYAN...
  DRY BRANCH...RUTLAND...FRANKLINTON...HUBER...GRISWOLDVILLE...
  MYRICKS MILL...BULLARD...FITZPATRICK...CROSS KEYS...RIPLEY AND
  ARKWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3266 8356 3267 8360 3288 8383 3290 8381
      3294 8373 3295 8373 3295 8371 3299 8372
      3302 8370 3281 8336 3272 8330 3257 8350
TIME...MOT...LOC 2150Z 309DEG 30KT 3291 8370 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
258 
WWUS52 KFFC 152218
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT WED JUL 15 2015

GAC021-169-289-152230-
/O.CON.KFFC.SV.W.0288.000000T0000Z-150715T2230Z/
TWIGGS GA-JONES GA-BIBB GA-
618 PM EDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL TWIGGS...SOUTH CENTRAL JONES AND EASTERN BIBB COUNTIES...

AT 617 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF JEFFERSONVILLE...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...JEFFERSONVILLE...PAYNE...PAYNE CITY...MARION...DRY BRANCH...
RUTLAND...FRANKLINTON...HUBER...MYRICKS MILL...BULLARD...
FITZPATRICK...CROSS KEYS AND RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3266 8356 3267 8360 3281 8374 3293 8361
      3281 8336 3272 8330 3257 8350
TIME...MOT...LOC 2217Z 309DEG 30KT 3276 8349 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:37 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 15, 3:37 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT WED JUL 15 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CONVECTION HAS INITIATED ALONG AND SOUTH OF THE LEE SIDE TROUGH THAT
IS SLOWLY SINKING SOUTH THROUGH CENTRAL GA. THERE REMAINS AN OUTSIDE
CHANCE OF A SHOWER/TSTORM ACROSS NORTH GA BUT BY SUNSET THE CHANCES
WILL DISSIPATE. A FEW SHOWERS/TSTORMS COULD REMAIN IN THE VICINITY
OF THE TROUGH ACROSS CENTRAL GEORGIA INTO THE NIGHTTIME HOURS
TONIGHT BUT ALL PRECIP SHOULD PUSH SOUTH OF THE CWA LATE TONIGHT.
THE TROUGH HANGS AROUND CENTRAL/SOUTH GA AND THIS WILL KEEP THE
CHANCE OF SHOWERS/TSTORMS ACROSS CENTRAL GA THURSDAY. A SHORT WAVE
IS PROGGED TO MOVE INTO NORTH GA THURSDAY AFTERNOON AND THIS WILL
BRING A SLIGHT CHANCE OF SHOWERS TO EXTREME NORTH GA. THERE IS A
QUESTION ABOUT THURSDAY NIGHT AS ALL MODELS PROG A SHORT WAVE MOVING
IN THE NORTHWEST FLOW AND ACROSS THE CWA THURSDAY NIGHT. WILL BE
GOING WITH A DRY FORECAST THURSDAY NIGHT BUT THIS WILL NEED TO BE
WATCHED ON SUBSEQUENT FORECAST PACKAGES. LOCAL BIAS MODELS INDICATE
GUIDANCE TEMPS RUNNING 1 TO 2 DEGREES TOO WARM AND HAVE MADE
ADJUSTMENTS.

17

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THE UPPER RIDGE
HAS NOSED BACK OVER THE AREA TO START THE EXTENDED FORECAST. A
SURFACE TROUGH OR DISSIPATING STATIONARY FRONT ACROSS CENTRAL GA
WILL CONTINUE SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS THURSDAY
NIGHT.

OTHERWISE THE UPPER RIDGE CONTINUES OVER THE AREA THROUGH SUNDAY
AND BEGINS TO WEAKEN MONDAY AND EVEN MORE SO ON TUESDAY.
THIS WILL ALLOW FOR MAINLY DIURNAL AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS FROM THE AFTERNOON HOT TEMPERATURES AND HUMIDITY.

TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO AS MUCH AS 5-6
DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD.

BDL/01

&&

.AVIATION...
18Z UPDATE...
VFR THROUGH THE FORECAST. CU FIELD THIS AFTERNOON OF 3500 TO 5000
FT. THIS WILL DISSIPATE AROUND SUNSET. A FEW015 TOMORROW MORNING
WITH INITIAL LIFTING BUT SHOULD NOT BECOME A CIG. CONVECTION
SHOULD BE CONFINED TO MCN/CSG BUT BY 00Z THU THE CONVECTION WILL
BE SOUTH OF CSG/MCN. WINDS REMAINING WEST TO NORTHWEST WITH A FEW
GUSTS THIS AFTERNOON...BECOMING LIGHT NORTHWEST TONIGHT AND
THURSDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  93  72  95 /  20  10  10  20
ATLANTA         72  91  74  93 /  20  10  10  20
BLAIRSVILLE     65  89  66  88 /  20  20  10  20
CARTERSVILLE    68  93  71  94 /  20  10  10  20
COLUMBUS        76  96  75  97 /  40  30  20  20
GAINESVILLE     71  91  72  92 /  20  10  10  20
MACON           74  98  74  96 /  40  30  20  20
ROME            69  94  70  95 /  20  10  10  20
PEACHTREE CITY  71  93  71  94 /  30  10  10  20
VIDALIA         76  94  76  95 /  40  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...DODGE...EMANUEL...JEFFERSON...JOHNSON...
LAURENS...MONTGOMERY...PULASKI...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WASHINGTON...WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Jul 15, 4:30 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT WED JUL 15 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED FROM COLUMBUS TO MACON
AND SOUTH THIS AFTERNOON AND EVENING.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM ROME TO GAINESVILLE
AND SOUTH.

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS AND FREQUENT LIGHTNING.
LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

STRONG THUNDERSTORMS CAN BE EXPECTED MOST AFTERNOONS INTO THE EARLY
EVENING THURSDAY THROUGH TUESDAY. STRONG GUSTY WINDS AND
FREQUENT LIGHTNING ARE THE PRIMARY HAZARDS. MAINLY SMALL HAIL AND
HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS
ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 15, 3:51 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT WED JUL 15 2015

GAZ043-044-152015-
SOUTH FULTON GA-DOUGLAS GA-
351 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND DOUGLAS COUNTIES
UNTIL 415 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DOUGLASVILLE...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DOUGLASVILLE...UNION CITY...FAIRBURN...PALMETTO...CHATTAHOOCHEE HILL
COUNTRY...CHAPEL HILL...BILL ARP...WINSTON AND CAMPBELLTON.

LAT...LON 3370 8490 3379 8478 3379 8473 3380 8472
      3356 8446 3355 8446 3352 8459 3350 8461
      3350 8462 3351 8462 3351 8475
TIME...MOT...LOC 1951Z 321DEG 34KT 3369 8476
Special weather statement, Jul 15, 4:54 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT WED JUL 15 2015

GAZ108-152115-
WILCOX GA-
454 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR WILCOX COUNTY UNTIL 515 PM EDT...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF ABBEVILLE...MOVING SOUTHEAST AT
25 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ANTIOCH CHURCH AND OWENSBORO.

LAT...LON 3185 8347 3189 8350 3199 8333 3185 8320
      3184 8321
TIME...MOT...LOC 2053Z 309DEG 23KT 3189 8334
Special weather statement, Jul 15, 4:58 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT WED JUL 15 2015

GAZ056>058-152130-
HENRY GA-SPALDING GA-BUTTS GA-
458 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR HENRY...SPALDING AND BUTTS
COUNTIES UNTIL 530 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUNNY SIDE...OR NEAR GRIFFIN...MOVING
SOUTHEAST AT 25 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...JACKSON...HAMPTON...LOCUST GROVE...JENKINSBURG...ORCHARD
HILL...SUNNY SIDE...EAST GRIFFIN...LUELLA...MCKIBBEN...HIGHLAND
MILLS...ATLANTA MOTOR SPEEDWAY...VAUGHN...WALKER MILL...TOWALAGA...
BIRDIE...ROVER AND EXPERIMENT.

LAT...LON 3330 8439 3333 8439 3335 8435 3336 8435
      3345 8425 3330 8396 3320 8408 3320 8412
      3319 8413 3318 8422 3319 8423 3319 8433
      3330 8441
TIME...MOT...LOC 2058Z 311DEG 22KT 3333 8428
Special weather statement, Jul 15, 5:18 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT WED JUL 15 2015

GAZ056-058-068-070-071-152145-
SPALDING GA-PIKE GA-BUTTS GA-LAMAR GA-MONROE GA-
518 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SPALDING...PIKE...BUTTS...LAMAR
AND MONROE COUNTIES UNTIL 545 PM EDT...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ORCHARD HILL...OR NEAR GRIFFIN...MOVING
SOUTHEAST AT 20 MPH.

  HAZARD...WINDS 40 TO 50 MPH.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...BARNESVILLE...MILNER...ORCHARD HILL...ALDORA...EAST
GRIFFIN...COLLIER...BLOUNT...REDBONE...CHAPPEL MILL...
JOHNSTONVILLE...GOGGINS...WALKER MILL...HIGH FALLS STATE PARK AND
LIBERTY HILL.

LAT...LON 3319 8435 3331 8418 3313 8386 3296 8412
      3299 8412 3299 8422
TIME...MOT...LOC 2118Z 321DEG 19KT 3321 8423
Special weather statement, Jul 15, 5:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT WED JUL 15 2015

GAZ089-090-102-152200-
MUSCOGEE GA-STEWART GA-CHATTAHOOCHEE GA-
522 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 600 PM EDT...

AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LADONIA...OR NEAR PHENIX CITY...MOVING
SOUTHEAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...LUMPKIN...CUSSETA...RICHLAND...FORT BENNING/LAWSON ARMY
AIR FLD...BROOKLYN...BENNING HILLS...CHRISTOPHER...CHARLES...
RENFROE...LOUVALE...PROVIDENCE CANYON STATE PARK...SAND HILL...CARTER
ACRES...WESTVILLE...BENNING PARK...MANTA...BATTLE PARK...CUSTER ROAD
TERRACE AND JAMESTOWN/SOUTH FORT BENNING.

LAT...LON 3217 8502 3220 8496 3222 8498 3222 8493
      3225 8492 3226 8489 3230 8494 3233 8501
      3238 8497 3238 8499 3239 8497 3241 8498
      3242 8496 3244 8497 3245 8500 3247 8500
      3231 8466 3205 8465 3200 8487
TIME...MOT...LOC 2121Z 311DEG 25KT 3240 8507
Special weather statement, Jul 15, 5:39 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT WED JUL 15 2015

GAZ071-072-082-152215-
JONES GA-MONROE GA-BIBB GA-
539 PM EDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR JONES...MONROE AND BIBB COUNTIES
UNTIL 615 PM EDT...

AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF PAYNE CITY...OR 10 MILES
SOUTHEAST OF FORSYTH...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...JARRELL PLANTATION...
SKIPPERTON...RUTLAND...FRANKLINTON...GRISWOLDVILLE...DAMES FERRY...
POSTELL...CROSS KEYS...ARKWRIGHT...BOLINGBROKE AND MIDDLE GEORGIA
REGIONAL AIRPORT.

LAT...LON 3267 8366 3296 8391 3309 8375 3288 8345
      3285 8351 3282 8349 3282 8350 3281 8349
      3274 8358 3274 8360 3270 8360 3267 8364
TIME...MOT...LOC 2139Z 316DEG 24KT 3298 8378

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:00 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes45 min
Jul 14, 8:06 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd24 min
Jul 14, 8:12 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson48 min
Jul 14, 8:16 PM EDTSevere Thunderstorm WarningFFCBartow29 min
Jul 14, 8:17 PM EDTSpecial Weather StatementFFCClarke28 min
Jul 14, 8:22 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gordon, Paulding, Pickens23 min
Jul 14, 8:23 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee, Oglethorpe37 min
Jul 14, 8:30 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk30 min
Jul 14, 8:32 PM EDTSpecial Weather StatementFFCForsyth28 min
Jul 14, 8:44 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 6 more46 min
Jul 14, 8:53 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes37 min
Jul 14, 8:55 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton50 min
Jul 14, 9:04 PM EDTSpecial Weather StatementFFCClarke26 min
Jul 14, 9:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Clayton, Coweta, DeKalb, Fayette, Fulton and 5 more38 min
Jul 14, 9:28 PM EDTSpecial Weather StatementFFCGreene, Morgan32 min
Jul 14, 9:30 PM EDTSpecial Weather StatementFFCWarren30 min
Jul 14, 9:32 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding and 1 more28 min
Jul 14, 9:53 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 10 more52 min
Jul 14, 10:39 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Coweta, Fayette, Heard, Lamar and 2 more51 min
Jul 14, 11:24 PM EDTSpecial Weather StatementFFCBibb, Coweta, Jones, Lamar, Meriwether, Monroe and 3 more66 min
Jul 15, 3:34 AM EDTHeat AdvisoryFFCBleckley, Dodge, Emanuel, Jefferson, Johnson, Laurens and 10 more15 hr
Jul 15, 3:51 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 15, 4:12 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton48 min
Jul 15, 4:54 PM EDTSpecial Weather StatementFFCWilcox21 min
Jul 15, 4:58 PM EDTSpecial Weather StatementFFCSpalding32 min
Jul 15, 5:18 PM EDTSpecial Weather StatementFFCLamar27 min
Jul 15, 5:22 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jul 15, 5:39 PM EDTSpecial Weather StatementFFCBibb36 min
Jul 15, 6:36 PM EDTSpecial Weather StatementFFCToombs24 min
Jul 15, 7:56 PM EDTSpecial Weather StatementFFCLaurens, Wheeler34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.